# SDR SIMA20120516003

- Difficulty date: May 16, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 21,527 hours, 18,702 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Wire Harness
- Part number: 14521585405
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2990 THE CREW REPORTED AFTER LIFTING OFF THE GROUND, SELECTED GEAR UP.  AS THE GEAR WAS RETRACTING RECEIVED A LANDING AIR/GND FAIL EICAS CAUTION MESSAGE APPEARED.  AFTER RECEIVING MESSAGE, GLANCED DOWN AND NOTICED ONE GEAR INDICATING UP AND THE OTHER TWO INDICATING IN TRANSIT.  AS SOON AS NOTICED THIS, ALL THREE INDICATED UP.  THEN THE MESSAGE EXTINGUISHED.  THE LANDING GEAR OPERATED NORMALLY UPON RETRACTION WITH THE EXCEPTION OF THE LANDING AIR/GND FAIL MESSAGE, WHICH ONLY STAYED ON A COUPLE OF SECONDS BEFORE IT EXTINGUISHED.  THE MESSAGE NEVER CAME ON AGAIN.  ALSO, THE LANDING GEAR OPERATED NORMALLY UPON EXTENSION.  THE CREW PERFORMED A TOWER FLY BY.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT MAIN LANDING GEAR AIR/GROUND PROXIMITY SWITCH NR 1 HARNESS IAW AMM 32-00-03.  THE OPERATIONAL CHECK WAS GOOD IAWW AMM 32-63-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
